FROM OUR EXPERTS
Hi good day sir/mam, I've been experiencing this pain a while now. My jaw and head hurts but only On the left side. For instance if I bend down with my head facing downwards and raise back up it pains a lot for a minute or two then slightly easier to bear with. My mother suffers with high blood pressure but there isn't any other sicknesses that I know of in the family. So can you provide me with an explanation on why this is happening to me please, i'll be very thankful. Have a blessed day! Aaron.
Two things you said might indicate Migraine:
the pain being on one side and
the pain worsening when you bend down.
Take a look at Anatomy of a Migraine for more information on the possible phases of a Migraine attack and the potential symptoms.
That said, what you describe could be any number of issues. There's simply no way for anyone to explain why this is happening...
Q. How can I tell if I have lymphedema? My breast area and upper arm have been a bit swollen, but I’m assuming that’s just a result of the surgery I had a couple of weeks ago. A. It’s true, you’ll see some swelling in your trunk and arm, especially on the affected side, for a couple of weeks after surgery. You can help bring it down by elevating your arm above the level of your heart several times a day, for about 45 minutes each time; prop it on a pillow as you’re sitting in a chair, or sitting up in bed. But if, after several weeks, the swelling doesn’t seem to be gradually going away, you may need some help dealing with it. Persistent swelling may be due to lymphedema. Luckily, most lymphedema doesn’t develop directly after surgery; that’s all you need, one more thing to worry about! Most lymphedema happens months or even years later. Q. So OK, I had surgery 18 months ago. My arm isn’t swelled up, but it feels…...
Millions of people take bisphosphonate drugs to prevent bone loss, but do they know the risks. These medications are commonly used to treat osteoporosis, but can also cause pain, and specifically a condition called Bisphosphonate Induced Osteonecrosis of the Jaw (BIONJ). People who take a bisphosphonate need to know what BIONJ is, which drugs are most likely to cause it, who is at risk, and what to do about these risks.
What is Bisphosphonate Induced Osteonecrosis of the Bone (BIONJ)? Osteonecrosis of the bone is defined as the "presence of exposed bone in the maxillofacial (jaw) region that does not heal within 8 weeks after identification by a health care provider" according to the American Society of Bone and Mineral Research. This particular type of osteonecrosis is caused by the bisphosphonate drugs, hence the name "Bisphosphonate Induced". The common symptoms include jaw pain, swelling, infection, loosening of the teeth and drainage. Of course, seeing bone is defi...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.